# SDR UALA2010042801421

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 37,377 hours, 9,897 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4H FWD EEL LIGHT ASSY CRACKED IN HALF.  REPLACED SEAT 4H FWD EEL LIGHT ASSY.  OPS CHECK GOOD.
